On the boundary theory for Markov chains

Kai Lai Chung Stanford University, USA

TBD mathscidoc:1701.331250

Acta Mathematica, 110, (1), 19-77, 1963.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:01 uploaded by actaadmin ] [ 130 downloads ] [ 0 comments ]
@inproceedings{kai1963on,
  title={On the boundary theory for Markov chains},
  author={Kai Lai Chung},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203201990141959},
  booktitle={Acta Mathematica},
  volume={110},
  number={1},
  pages={19-77},
  year={1963},
}
Kai Lai Chung. On the boundary theory for Markov chains. 1963. Vol. 110. In Acta Mathematica. pp.19-77. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203201990141959.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved